MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2260-0500
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module low sorbing set was broken.The following information was received by the initial reporter with the following verbatim it was reported by the customer that low sorbing iv tubing spike broke while spiking a bag of iv heparin.
 
Additional Manufacturer Narrative
Investigation results: it was reported that the spike broke when spiking it into a bag.One sample model 2260-0500, lot 24015014 was returned for investigation.The set was examined for defects and abnormalities.The spike tip on the set was broken.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the supplier.From the supplier's investigation, the root cause is not due to the manufacturing processes.The probable cause of the breakage is due to a misuse of the spike.A device history record review for material# 2260-0500 and lot# 24015014 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS PUMP MODULE LOW SORBING SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19955479
Report Number9616066-2024-01119
Device Sequence Number8784929
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591(11)240103(17)270103(10)24015014
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2260-0500
Device Lot Number24015014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown